Per citar aquest document:
Scopus: 8 cites, Web of Science: 18 cites,
Approximate solution to the speed of spreading viruses
Ortega Cejas, Vicente (Universitat Autònoma de Barcelona. Grup de Física Estadística)
Fort Viader, Joaquim (Universitat de Girona. Departament de Física)
Méndez López, Vicenç (Universitat Internacional de Catalunya. Departament de Medicina)
Campos Moreno, Daniel (Universitat Autònoma de Barcelona. Grup de Física Estadística)

Data: 2004
Resum: Recently, it has been shown that the speed of virus infections can be explained by time-delayed reaction-diffusion [J. Fort and V. Méndez, Phys. Rev. Lett. 89, 178101 (2002)], but no analytical solutions were found. Here we derive formulas for the front speed, valid in appropriate limits. We also integrate numerically the evolution equations of the system. There is good agreement with both numerical and experimental speeds.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 69, Number 3 (March 2004) , p. 031909/1-031909/4, ISSN 1539-3755

DOI: 10.1103/PhysRevE.69.031909

4 p, 52.7 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-14, darrera modificació el 2016-06-04

   Favorit i Compartir